# SDR C77A2019102900003

- Difficulty date: October 22, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-458 REV IR IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO REPAIR CORROSION DAMAGE TO THE FORWARD FUSELAGE LH IB SEAT TRACK BEAM UPPER FLANGE (P/N 170-03264-001) AT FR19 WITH A CUTOUT AND DOUBLER REPAIR TO THE PER SRM PART II 53-10-10 REPAIR 01P. THE LH IB SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THIS REPAIR ARE NOT REQUIRED PER SRM PART II 53-10-10 REPAIR 01P. EO E175-53MR-458 REV IR IS BEING ACCOMPLISHED BY WO 2763539
